# SDR GTIA2016092801614

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 13,051 hours, 5,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: D5757420201800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LEFT OUTBOARD FLAP LOWER SURFACE.  PERFORMED TEMP REPAIR PER EO5753-1654.
